MathSciNet Relay Station
MathSciNet bibliographic data
MR1465814 60J30
Chaumont, L. Excursion normalisée, méandre et pont pour les processus de Lévy stables. (French) [Normalized excursion, meander and bridge for stable Lévy processes] Bull. Sci. Math. 121 (1997), no. 5, 377–403.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement